# SDR DL76S030270

- Difficulty date: March 23, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 48,556 hours, 23,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: F/C Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS MEGAPHONE INOP.  REPLACED FIRST CLASS MEGAPHONE.
